# SDR UHLA2012061800193

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 8,275 hours, 6,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATION STRIP IN FRONT OF FWD CLOSET CAME OFF.  RE-SECURED ILLUMINATION STRIP IN FRONT OF FWD CLOSET IAW EMB 170 MM 33-50-2.
